# SDR SWAA012274

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 44,186 hours, 42,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LH OVERWING EMERGENCY EXIT LIGHT LENS LOOSE.                           SECURED EXIT LIGHT LENS PER MM.
